RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sushchik, M M

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:57
Abstract pages:636
Full texts:304

http://www.mathnet.ru/eng/person76587
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1996
1. H. D. Abarbanel, M. I. Rabinovich, A. Selverston, M. V. Bazhenov, R. Huerta, M. M. Sushchik, L. L. Rubchinskii, “Synchronisation in neural networks”, UFN, 166:4 (1996),  363–390  mathnet; Phys. Usp., 39:4 (1996), 337–362  isi
1987
2. P. R. Gromov, A. B. Zobnin, M. I. Rabinovich, A. M. Reiman, M. M. Sushchik, “Finite-dimensional attractors in shear flows with feedback”, Dokl. Akad. Nauk SSSR, 292:2 (1987),  284–287  mathnet  mathscinet
1984
3. A. V. Kudriashov, A. D. Mansfel'd, M. I. Rabinovich, M. M. Sushchik, “Modulation mechanism, of turbulence suppression in shear flows”, Dokl. Akad. Nauk SSSR, 277:1 (1984),  61–64  mathnet
1978
4. S. F. Morozov, L. V. Piskunova, M. M. Sushchik, G. I. Freidman, “Formation and amplification of quasisoliton pulses in headon stimulated scattering”, Kvantovaya Elektronika, 5:5 (1978),  1005–1012  mathnet [Sov J Quantum Electron, 8:5 (1978), 576–580]
1976
5. A. A. Babin, Yu. N. Belyaev, M. M. Sushchik, V. M. Fortus, G. I. Freidman, “Investigation of optical parametric oscillators with noncollinear interaction”, Kvantovaya Elektronika, 3:8 (1976),  1755–1770  mathnet [Sov J Quantum Electron, 6:8 (1976), 950–958]
6. A. A. Babin, Yu. N. Belyaev, V. N. Petryakov, M. M. Sushchik, G. I. Freidman, “Parametric oscillator utilizing an LilO<sub>3</sub> crystal pumped by neodymium laser radiation”, Kvantovaya Elektronika, 3:5 (1976),  1138–1139  mathnet [Sov J Quantum Electron, 6:5 (1976), 613–614]
7. S. F. Morozov, L. V. Piskunova, M. M. Sushchik, G. I. Freidman, “Some characteristics of nonlinear interaction of wave packets in media with quadratic nonlinearity”, Kvantovaya Elektronika, 3:3 (1976),  548–558  mathnet [Sov J Quantum Electron, 6:3 (1976), 293–298]

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020